EXISTENCE OF POSITIVE PERIODIC SOLUTIONS FOR FUNCTIONAL DIFFERENTIAL EQUATIONS
By A. Wan, Daqing Jiang. 2002
58 citations recorded by the source corpus.
Subfields: Applied Mathematics, Modeling and Simulation, Numerical Analysis
View Paper: https://www.semanticscholar.org/paper/982f0e458003092e1c08fbde2d2329766bc01603
How researchers see this paper
The researchers whose trusted networks rank it highest, strongest advocate first. Every researcher gets a different order.
In Applied Mathematics
In Modeling and Simulation
In Numerical Analysis
Citations in the corpus
- Periodic solutions for scalar functional differential equations (2005, background): “2) attract much attention from both mathematicians and mathematical biologists [1,2,4–9,11–17,19–22].”
- Positive periodic solutions of functional differential equations (2004, result): “When g 1; some related results for similar problems were shown in [1,9,10,17,20] based on the fixed point theorem.”